MathSciNet Relay Station
MathSciNet bibliographic data
MR1692866 34K18 (34K20 34K60 37G05 92B20)
Wei, Junjie; Ruan, Shigui Stability and bifurcation in a neural network model with two delays. Phys. D 130 (1999), no. 3-4, 255–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement